# SDR CA080911001

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Aircraft time: 2,590 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Shroud
- Part number: 89682002
- Condition: Loose
- Location: Air Pump
- Part time: 2,626 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE LWR AIRPUMP COOLING SHROUD ASSY, ALTHOUGH NOT LOOSE TO THE TOUCH, WAS ABLE TO ROTATE WITH A LIGHT TO MODERATE PUSH.   THIS ROTATION ALLOWED THE AIR INLET DUCT AND CLAMP TO CONTACT THE LINKAGE ON THE TURBO CONTROLLER. THE SHROUD ROTATION OCCURRED DURING FULL POWER, THIS TRAPPED THE LINKAGE ON THE TURBO CONTROLLER IN THE CLIMB POWER POSITION.  THE LOWER AIRPUMP COOLING SHROUD ASSEMBLY(P/N 89682-002), ROD(P/N 89682-008), HOSE (P/N 89684-002), AND CLAMP(P/N 5544-896) WERE REPLACED WITH NEW. THE NEW SHROUD AND CLAMP WERE POSITIONED TO PROVIDE MAXIMUM CLEARANCE TO THE TURBO CONTROLLER. THE NEW SHROUD AND ROD FIT IS MORE SECURE TO PREVENT FURTHER ROTATION.  AN ENGINE GROUND RUN WAS CARRIED OUT SATISFACTORILY.
